Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:

Maximal L-p-L-q regularity for two-phase fluid motion in the linearized Oberbeck-Boussinesq approximation


JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 101-134
Authors:  Hao, Chengchun;  Zhang, Wei
Favorite  |  View/Download:26/0  |  Submit date:2023/02/07
Oberbeck-Boussinesq approximation  Free boundary problem  

Maximal L-p-L-q regularity

  Resolvent estimate  
On the instability of the possible blow-up solutions to 2D Boussinesq system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 306, 页码: 547-568
Authors:  Shao, Ruijie;  Zhang, Ping
Favorite  |  View/Download:80/0  |  Submit date:2022/04/02
2D Boussinesq system  WKB method  Instability  Semi-classical pseudo-differential operator